# SDR IPXA2014051482903

- Difficulty date: May 8, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA45501000
- Part serial: 306204
- Condition: Failed
- Location: Beacon
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN FIRST OFFICER TURNED ON BEACON, A SPARK CAME FROM THE SWITCH WITH AN ODOR OF SMOKE.  LOWER BEACON CIRCUIT BREAKER TRIPPED.  ACCOMPLISHED EO 3340-54311A.  REMOVED, CAPPED, AND STOWED RING TERMINAL 2 FROM LOWER BEACON CIRCUIT BREAKER.  VERIFIED SHORT REMOVED.  REPLACED LOWER ANTI-COLLISION LIGHT ASSY IAW MM 33-48-12-0401. OPS CHECKED NORMAL IAW 33-48-00-0501.
